# SDR GUUA95152012511A

- Difficulty date: January 25, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 29,735 hours, 34,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR HARD TO OPEN.  INSTALLED MISSING SCREWS ON AIRSTAIR DOOR PLASTIC COVER, CABIN DOOR OPENS AND CLOSES NORMALLY.
